# SDR RAIA201408010001

- Difficulty date: August 1, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 34,361 hours, 30,502 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ZEE CHANNEL CORRODED.  MAINTENANCE REPLACED CARGO DOOR ZEE CHANNEL.
